# SDR SWAA2024031455759

- Difficulty date: February 24, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 787-794 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB WEB(146A8322-11) HAS CORROSION AT BS 787 - BS794 RBL 25 WL 160<[01] REMOVED AND REPLACED ACB WEB(146A8322-11) AT BS 787 - BS794 RBL 25 WL 160 IAW SRM 51-40-02 AND DWG 146A8320.
